# SDR AALA20021496

- Difficulty date: October 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 SEAT TRACK HAS CORROSION, SEVERAL AREA'S OUT OF LIMITS STATION 275-791.  NEW SEAT TRACK INSTALLED/AMM 53-40-01,01-02.  (M)
